MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM
Model Number IPN028485
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Big air leak in the red-bleu connector with clamp above connection there is an air leak with clamp below connection there is no air leak, so it is in the connection.
 
Additional Manufacturer Narrative
(b)(4).A dhr review could not be conducted since the lot number was not provided.A visual inspection of the product involved in the complaint was performed only on the ats connectors received from the customer under customer complaints (b)(4) of product code s-1102-08lf (pe sahara dry suct/dry seal dual lf 6).However, ats connectors provided by the customer were received with the tubing cut.No additional damage was found on the received connectors that can lead to a leaking issue.Also, it was confirmed that the tubing is assembled correctly on each end of the ats connectors.The assembly of the o-ring was verified, and it was found assembled correctly.Functional inspection test cannot be performed since the sample involved in this customer complaint was receive incomplete only the ats connectors were received for evaluation.Received sample was connected to a bottle to simulate the use using water; it was tested with suction and no leakage issues were observed, the sample was connected and disconnected several times to see if any of these disconnections could lead to a leakage issue and no leaks were observed.A visual inspection of the product involved in the complaint was performed only on the ats connectors received from the customer under customer complaints (b)(4) bof product code s-1102-08lf (pe sahara dry suct/dry seal dual lf 6).However, ats connectors provided by the customer were received with the tubing cut.No additional damage was found on the received connectors that can lead to a leaking issue.Also, it was confirmed that the tubing is assembled correctly on each end of the ats connectors.The assembly of the o-ring was verified, and it was found assembled correctly.Received sample was connected to a bottle to simulate the use using water; it was tested with suction and no leakage issues were observed, the sample was connected and disconnected several times to see if any of these disconnections could lead to a leakage issue and no leaks were observed; for testing purpose intentionally, a poorly connection on the ats connection was performed (50% assembled) and not leakage issues were observed, also for testing purpose intentionally the hoses were connected to be inverted way, connecting the blue connector towards the patient's port as the part that has the o-ring is the red ats, trying to have the flow collided with the o-ring, however no leaking issues were observed.Based on the received sample and testing perform to it, customer complaint cannot be confirmed; nuevo laredo facility will continue to track and trend this failure mode.Based on previous statements it is not possible to establish corrective actions.
 
Event or Problem Description

Brand Name
PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11843299
Report Number3004365956-2021-00187
Device Sequence Number11921055
Product Code KDQ
UDI-Device Identifier14026704631671
UDI-Public14026704631671
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028485
Device Catalogue NumberS-1102-08LF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1